# SDR WRLA97026

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLIGHT CREW EXPERIENCED 3 RAPID COMPRESSOR STALLS ON THE NR 3 ENGINE.  FLIGHT CREW RETARDED NR 3 THROTTLE TO FLIGHT IDLE, AND ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE ACTION.  ACFT LANDED WITHOUT FURTHER INCIDENT.  MX  PERFORMED INSP ON ENGINE AND WERE UNABLE TO IDENTIFY ANY DAMAGE.  FUEL CONTROL ADJUSTED PER MM.  GROUND RUNS WERE INITIATED RESULTING IN ANOTHER COMPRESSOR STALL.  ENGINE WAS ON WATCH FOR PERFORMANCE PARAMETERS DUE TO EXTENSIVE IN-SERVICE LIFE, AND SCHEDULED FOR REMOVAL WITHIN 45 DAYS.  DUE TO THIS INCIDENT, ENGINE REMOVED AND CONSIGNED TO MX FOR REFURBISHMENT.  UPON ENG REPLACEMENT, GROUND RUNS PERFORMED WITH NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  (X)
